Ibuleve Range

Ibuleve Range

Ibuleve offers a range of different products.

Find out more

Where can I buy Ibuleve

Find out more

What is Ibuleve?

Ibuleve means fast and effective pain relief that's applied directly through the skin to target painful, inflamed areas.  And a clinical study has shown that Ibuleve Gel can work as quickly and effectively as 400mg ibuprofen tablets for treating painful injuries such as back pain, sprains and strains.

Ibuleve is easily applied and absorbed directly where you need it. Because the pain relief is targeted in this way, there is less risk of the side effects that can be associated with taking some painkilling tablets.

How does Ibuleve work?

Ibuleve has been specially formulated by UK experts in skin penetrating medicines, to make sure that the active ingredient (ibuprofen) penetrates through the skin and into underlying tissues. This is important because the skin normally behaves as a very effective barrier, preventing access by this route of administration.

Are all ibuprofen gels the same?

Just because a painkilling gel contains the same active ingredient, it's not necessarily the same as Ibuleve Gel.

  • In a head to head comparison, Ibuleve has been proven to be absorbed up to 5 times more effectively than other standard 5% ibuprofen gels*.
  • A published clinical study has confirmed that Ibuleve Gel can be just as fast and effective as pills in fighting pain **.
  • The entire Ibuleve range is specially designed to be fragrance-free, colourless, non-greasy and cooling, so there are none of the characteristic smells or irritating skin sensations associated with some topical painkillers.

References:

*Hadgraft J, et al (2003) Skin Penetration of Topical Formulations of Ibuprofen 5%. An in vitro comparative study. Skin Pharmacology and applied Skin Physiology Vol.16, No 3, pp.137-142.

** Whitefield M, O'Kane and Anderson S (2002) Comparative efficacy of a proprietary topical ibuprofen gel and oral ibuprofen in acute soft tissue injuries: a randomised, double-blind study. Journal of Clinical Pharmacy and Therapeutics 27, 1-9.

 

Cookie Policy | Privacy Policy | Ibuleve is a registered trademark. Ibuleve Gel, Ibuleve Max Strength Gel, Ibuleve Speed Relief Gel, Ibuleve Speed Relief Max Strength Gel and Ibuleve Speed Relief Spray contain ibuprofen. Always read the label.

Ibuleve Rapid Cooling Patch is a medical device and does not contain ibuprofen.